MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ® II BTB WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ® II BTB WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2nd february 2026, it was reported by an arthrex employee via email that for an ar-1588btb-2j, tightrope® ii btb, with deploying suture, the white tightrope suture was not shuttling through the rt button.The sutures were extremely frayed and made passing very difficult.This was detected during an unspecified procedure on (b)(6) 2025.The procedure was completed successfully as a new unit was opened.

Brand Name
TIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24232991
Report Number1220246-2026-00346
Device Sequence Number21399922
Product Code MBI
UDI-Device Identifier00888867319660
UDI-Public(01)00888867319660(11)250527(17)300430(10)15442101
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Device Catalogue NumberAR-1588BTB-2J
Device Lot Number15442101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown